Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child has red spot on face near mouth. Sucks thumb. How to clear it?

My 6 month old has a red spot on his face about the size of a quarter that looks like a burn . Its been there for almost 3 months and we have been to the pediatrician 4 times. They prescribed doxycycline , bactoban, and nystatin , none of which have worked. He drools a lot and sucks his right thumb and the spot is on the right side of his face by his mouth. What can we do to clear it up?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
This is contact dermatitis.
Apply a moderately potent topical steroid cream twice daily for seven days.Use a good aloe vera cream along with calamine lotion to that area twice daily.You have to stop thumb sucking or else the lesion will recur.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing your child a speedy recovery.
Have a nice day.
Answered: Mon, 18 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor